# SDR UALA2012101705941

- Difficulty date: October 17, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,570 hours, 12,042 cycles
- Engine: Pwa PW4056
- Engine time: 55,523 hours, 8,194 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Nr 1 Engine
- Part time: 55,523 hours, 8,194 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HAS DAMAGE.  FOUND ON 2SV NR 1 ENGINE HAS 2EA BENT FAN BLADES.  REPLACED ENGINE.
